# SDR MASA2024083000114

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 29,801 hours, 26,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMER FLOOD LIGHT---------PLACED ON MEL 33-51-013B
